Alert archive / Oklahoma / Flash Flood Watches in 2014
Flash Flood Watch 5, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Jul 30, 2014, 3:36 AM CDT for 11 counties in Oklahoma. It took effect at Jul 30, 2014, 1:00 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2014, 3:36 AM CDT (08:36 UTC)
- In effect from
- Jul 30, 2014, 1:00 PM CDT
- Expired
- Jul 31, 2014, 7:01 AM CDT
- In force
- 18 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
Counties Creek County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pawnee County, OK, Pittsburg County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1653 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
084 WGUS64 KTSA 300836 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 336 AM CDT WED JUL 30 2014 ARZ019-020-029-OKZ059-060-064>067-070>076-302100- /O.NEW.KTSA.FF.A.0005.140730T1800Z-140731T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-FRANKLIN-SEBASTIAN-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE- WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE... WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER... WILBURTON...POTEAU 336 AM CDT WED JUL 30 2014 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA... INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CRAWFORD... FRANKLIN AND SEBASTIAN. IN OKLAHOMA...CREEK...HASKELL... LATIMER...LE FLORE...MCINTOSH...MUSKOGEE...OKFUSKEE... OKMULGEE...PAWNEE...PITTSBURG...SEQUOYAH...TULSA AND WAGONER. * FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY AFTERNOON. * SHOWERS AND ISOLATED THUNDERSTORMS WILL EXPAND ACROSS NORTHEAST OKLAHOMA THIS AFTERNOON...AND BEGIN TO FOCUS FURTHER SOUTH AND EAST ACROSS SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS TONIGHT THROUGH THURSDAY MORNING. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WITH LOCALIZED AMOUNTS AROUND 5 INCHES POSSIBLE. THE RAINFALL WILL END FROM NORTHWEST TO SOUTHEAST DURING THE DAY ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. && $$
6 follow-up statements
342 WGUS64 KTSA 301228 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 728 AM CDT WED JUL 30 2014 ARZ019-020-029-OKZ059-060-064>067-070>076-302200- /O.CON.KTSA.FF.A.0005.140730T1800Z-140731T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-FRANKLIN-SEBASTIAN-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE- WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE... WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER... WILBURTON...POTEAU 728 AM CDT WED JUL 30 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CRAWFORD...FRANKLIN AND SEBASTIAN. IN OKLAHOMA...CREEK...HASKELL...LATIMER...LE FLORE...MCINTOSH... MUSKOGEE...OKFUSKEE...OKMULGEE...PAWNEE...PITTSBURG... SEQUOYAH...TULSA AND WAGONER. * FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY AFTERNOON * SHOWERS AND ISOLATED THUNDERSTORMS WILL EXPAND ACROSS NORTHEAST OKLAHOMA THIS AFTERNOON...AND BEGIN TO FOCUS FURTHER SOUTH AND EAST ACROSS SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS TONIGHT THROUGH THURSDAY MORNING. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WITH LOCALIZED AMOUNTS AROUND 5 INCHES POSSIBLE. THE RAINFALL WILL END FROM NORTHWEST TO SOUTHEAST DURING THE DAY ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. && $$
174 WGUS64 KTSA 302104 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 404 PM CDT WED JUL 30 2014 ARZ019-020-029-OKZ059-060-064>067-070>076-310515- /O.CON.KTSA.FF.A.0005.000000T0000Z-140731T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-FRANKLIN-SEBASTIAN-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE- WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE... WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER... WILBURTON...POTEAU 404 PM CDT WED JUL 30 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CRAWFORD...FRANKLIN AND SEBASTIAN. IN OKLAHOMA...CREEK...HASKELL...LATIMER...LE FLORE...MCINTOSH... MUSKOGEE...OKFUSKEE...OKMULGEE...PAWNEE...PITTSBURG... SEQUOYAH...TULSA AND WAGONER. * THROUGH THURSDAY AFTERNOON * SHOWERS WITH POSSIBLE EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON...AND BEGIN TO FOCUS FURTHER SOUTH AND EAST ACROSS SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS TONIGHT THROUGH THURSDAY MORNING. ADDITIONAL WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WITH LOCALIZED AMOUNTS AROUND 5 INCHES POSSIBLE. THE RAINFALL WILL END FROM NORTHWEST TO SOUTHEAST DURING THE DAY ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. && $$
845 WGUS64 KTSA 310155 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 855 PM CDT WED JUL 30 2014 ARZ019-020-029-OKZ059-060-064>067-070>076-311000- /O.CON.KTSA.FF.A.0005.000000T0000Z-140731T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-FRANKLIN-SEBASTIAN-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE- WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE... WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER... WILBURTON...POTEAU 855 PM CDT WED JUL 30 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CRAWFORD...FRANKLIN AND SEBASTIAN. IN OKLAHOMA...CREEK...HASKELL...LATIMER...LE FLORE...MCINTOSH... MUSKOGEE...OKFUSKEE...OKMULGEE...PAWNEE...PITTSBURG... SEQUOYAH...TULSA AND WAGONER. * THROUGH THURSDAY AFTERNOON * A LARGE AREA OF MODERATE RAINFALL WITH A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT. THIS ACTIVITY WILL BEGIN TO FOCUS FURTHER SOUTH AND EAST ACROSS SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS AS THE NIGHT PROGRESSES. ADDITIONAL WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE RAINFALL WILL END FROM NORTHWEST TO SOUTHEAST DURING THE DAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. && $$
960 WGUS64 KTSA 310353 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1053 PM CDT WED JUL 30 2014 OKZ059-060-064-067-310500- /O.CAN.KTSA.FF.A.0005.000000T0000Z-140731T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PAWNEE-TULSA-CREEK-WAGONER- INCLUDING THE CITIES OF...PAWNEE...TULSA...BRISTOW...WAGONER 1053 PM CDT WED JUL 30 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST OKLAHOMA HAS BEEN CANCELLED. SCATTERED LIGHT RAIN WILL CONTINUE OVERNIGHT HOWEVER THE POTENTIAL FOR FLASH FLOODING HAS ENDED. $$ ARZ019-020-029-OKZ065-066-070>076-311200- /O.CON.KTSA.FF.A.0005.000000T0000Z-140731T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-FRANKLIN-SEBASTIAN-OKFUSKEE-OKMULGEE-MUSKOGEE-MCINTOSH- SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...OKEMAH...OKMULGEE...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 1053 PM CDT WED JUL 30 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CRAWFORD...FRANKLIN AND SEBASTIAN. IN OKLAHOMA...HASKELL...LATIMER...LE FLORE...MCINTOSH... MUSKOGEE...OKFUSKEE...OKMULGEE...PITTSBURG AND SEQUOYAH. * THROUGH THURSDAY AFTERNOON * WIDESPREAD MODERATE TO OCCASIONALLY HEAVY RAIN CONTINUES SOUTH OF A LINE FROM FAYETTEVILLE ARKANSAS TO OKEMAH OKLAHOMA. THIS RAINFALL WILL SLOWLY SHIFT SOUTH AND EAST OVERNIGHT AND INTO THURSDAY MORNING. WIDESPREAD RAINFALL TOTALS OF 1 TO 3 INCHES ARE EXPECTED WITH LOCAL AMOUNTS NEAR 5 INCHES POSSIBLE. THE RAINFALL WILL END FROM NORTHWEST TO SOUTHEAST DURING THE DAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. && $$
071 WGUS64 KTSA 310842 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 342 AM CDT THU JUL 31 2014 ARZ019-020-029-OKZ065-066-070>072-310945- /O.CAN.KTSA.FF.A.0005.000000T0000Z-140731T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-FRANKLIN-SEBASTIAN-OKFUSKEE-OKMULGEE-MUSKOGEE-MCINTOSH- SEQUOYAH- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...OKEMAH...OKMULGEE...MUSKOGEE...EUFAULA...SALLISAW 342 AM CDT THU JUL 31 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA HAS BEEN CANCELLED. LIGHT TO MODERATE RAIN WILL CONTINUE THROUGH THE EARLY MORNING ACROSS EAST CENTRAL OKLAHOMA...AND INTO THE AFTERNOON ACROSS WESTERN ARKANSAS. HOWEVER EXPECTED RAINFALL AMOUNTS ARE NOT EXPECTED TO PRODUCE FLASH FLOODING. $$ OKZ073>076-311645- /O.CON.KTSA.FF.A.0005.000000T0000Z-140731T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...MCALESTER...STIGLER...WILBURTON... POTEAU 342 AM CDT THU JUL 31 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...HASKELL...LATIMER...LE FLORE AND PITTSBURG. * UNTIL 1 PM CDT THIS AFTERNOON * WIDESPREAD MODERATE TO OCCASIONALLY HEAVY RAIN CONTINUES SOUTH OF A LINE FROM MCALESTER TO POTEAU. THIS RAINFALL WILL SLOWLY SHIFT SOUTH AND EAST THROUGH THURSDAY MORNING. WIDESPREAD RAINFALL TOTALS OF 1 TO 3 INCHES HAVE ALREADY FALLEN...WITH AN AXIS OF 3 TO 5 INCH TOTALS FROM NORTHWEST PITTSBURGH COUNTY THROUGH SOUTHERN LATIMER AND FAR NORTHER PUSHMATAHA COUNTIES. AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE BEFORE THE RAIN ENDS LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. && $$
959 WGUS64 KTSA 311201 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 701 AM CDT THU JUL 31 2014 OKZ073>076-311315- /O.CAN.KTSA.FF.A.0005.000000T0000Z-140731T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...MCALESTER...STIGLER...WILBURTON... POTEAU 701 AM CDT THU JUL 31 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE THREAT FOR HEAVY RAINFALL HAS ENDED ACROSS PORTIONS OF SOUTHEAST OKLAHOMA...THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED. EXCESSIVE RUNOFF WILL CONTINUE OVER PARTS OF PITTSBURG...LATIMER AND PUSHMATAHA COUNTIES THIS MORNING GIVEN THE HEAVY RAINFALL THAT OCCURRED OVERNIGHT. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Jul 29, 11:48 PM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jul 29, 11:48 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1148 PM CDT TUE JUL 29 2014 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FLYING CONDITIONS WILL DETERIORATE LATE TONIGHT INTO WEDNESDAY WITH VFR CONDITONS BECOMING MVFR AS RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS ENGULFING THE AREA. && .PREV DISCUSSION... /ISSUED 932 PM CDT TUE JUL 29 2014/ ..UPDATE... DISCUSSION... A FEW WEAK RADAR ECHOES NOTED ACROSS CNTRL OK WITH MAIN ACTIVITY EXPECTED TO ARRIVE LATE TONIGHT AND ESPECIALLY TOMORROW AFTERNOON AND EVENING. HAVE DELAYED HIGHER POPS UNTIL AFTER 09Z...OTHERWISE FORECAST IS IN GOOD SHAPE. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...10
Hazardous weather outlook, Jul 29, 4:55 PM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CDT TUE JUL 29 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 PM CDT TUE JUL 29 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...LIMITED. AREA...MAINLY ALONG AND WEST OF HIGHWAY 75. ONSET...AFTER MIDNIGHT. DISCUSSION... SCATTERED SHOWERS WITH A FEW ISOLATED THUNDERSTORMS WILL BEGIN TO MOVE INTO PARTS OF EASTERN OKLAHOMA AFTER MIDNIGHT TONIGHT IN RESPONSE TO AN APPROACHING UPPER LEVEL DISTURBANCE. SEVERE WEATHER IS NOT EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY THROUGH MONDAY...NO HAZARDS. EXTENDED DISCUSSION... AREAS OF RAIN WITH EMBEDDED THUNDERSTORMS WILL MOVE ACROSS EASTERN OKLAHOMA WEDNESDAY MORNING...SPREADING EASTWARD INTO PARTS OF WESTERN ARKANSAS DURING THE DAY. ADDITIONAL RAIN WITH EMBEDDED THUNDERSTORMS WILL DEVELOP INTO WEDNESDAY NIGHT AND CONTINUE THROUGH AT LEAST THURSDAY MORNING ALONG AND SOUTH OF INTERSTATE 40. LOCALLY HEAVY RAIN IS EXPECTED...WITH STORM TOTAL RAINFALL AMOUNTS LIKELY IN THE 1 TO 3 INCH RANGE...ESPECIALLY SOUTH OF A TULSA TO FORT SMITH LINE. DRIER AND WARMER...BUT STILL UNSEASONABLY MILD...CONDITIONS WILL PREVAIL INTO THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
Flash Flood Watches in Oklahoma, 2014Flash Flood Watches in Arkansas, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.